| Catalog Number |
01.12.143 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-jun-2024: lot 2200471: (b)(4) items manufactured and released on 31-may-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 11 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised successfully the stem, head, and liner.